Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, I'm Dr. Deb and will do my best to help you today.
I'm sorry for this concern for Paris.
The most commonly reported side effects of Apoquel include gastrointestinal effects (vomiting, diarrhea, anorexia), increased thirst or lethargy so more than likely she is having a reaction to this drug.
I wouldn't expect her to be lethargic for more than 24-36 hours though if she was only mistakenly given one dose.
I'm not a huge fan of coincidence so more than likely this drug is responsible for her behavior but it might be a good idea to double check her temperature if you have a thermometer. Normal is between 100 and 102.5; if higher than this, then something else may be causing her lethargy.
If she's not back to normal by tomorrow morning, then a vet visit may be prudent. I hope this helps. Deb
I'm just following up on Paris. Does she seem less lethargic today? Deb
Thanks for taking the time to let me know although I'm sorry to hear that:(
Please keep me posted if you have a chance after your vet visit; I'd like to know what they think is going on with her. I'll be sending positive thoughts that it's not anything serious. Kind regards, Deb